Main Forums > I Just Tested Poz

So here goes my story...

<< < (2/3) > >>

positivelynerd:
Thanks all.

Tex- hope your movie was good!  I haven't been to the theater in ages it seems.  And thanks, I had a lot of friends skeptical of the trial.  Good luck with the meds.  Like Lincoln asked, do you know what you're being put on? 

JM- It has gotten better, I've actually been able to sleep with someone and not feel like my skin was crawling.  Graphic huh?  I sought therapy through the clinic but I didn't really mesh with the therapist.  I went to a great psychologist during high school, so I know how important that bond is.  I've been trying to gather the courage to go to a local support group but I keep making excuses and telling myself, "Next week."  Maybe a good New Years resolution...

Lincoln- Super jelly.  I totally wanted to be in the experimental group!  The charge nurse said he had never seen someone so disappointed about which arm they got placed in.  It sounds like you got diagnosed during ARS, did you have any symptoms?  Considering your high VL, you're making great progress.  I hope you get another log reduction in the next couple weeks!  How have the side effects been?  Sustiva is a beast but I'm learning how to deal with the side effects better.  It's put me out of commission a couple of days, especially if I have a heavy night of revelry.  Otherwise the trial has been great though, the charge nurse is a sweetheart and so supportive.  It's like "Cheers" in there!  Everybody knows my name!

Thanks again for all the kind words.  Happy New Year!

-D

texaninnyc87:
Not sure yet. Still waiting on the results of my genotyping and stuff to see if i have any resistance. I was hoping for stribild but my doc is reluctant because its new and all the possible kidney issues associated with it. She's also ruled out atripla because of my anxiety issues so it's looking like maybe complera or a truvada combo. She also doesnt really want to put me on the complera because ive had issues with eating disorders and she doesnt like the calorie counting complera requires. Looks like i might not get a one pill a day option for a bit...we'll see!

positivelynerd:
Well Tex, you're gonna miss out on all the fun Atripla brings!  There really is a plethora of options out there so I'm sure your Dr. will find a good fit for you.  The structure of the study I'm in has me taking Sustiva and Epizicom in separate pills.  Plus, my multivitamin pack (there's 6) and my probiotic has me taking 9 pills a day.  Yes, 7 of those are optional, but I don't have a huge problem with the separate pills.  I get to put them all in a cute little pillbox that I can put stickers on and bedazzle to my heart's content!

Good Luck!

lincoln6echo:
When the Doc and the clinical nurse talked to me about the trial and told me sustiva was a possibility I was kinda nervous about it just because I have had anxiety in the past and didn't want to upset the cart.  When I found out I was on that arm, I was very very happy.  My clinic is like a party sometimes...there is always food and drinks and the staff all act like they work somewhere other than a clinic. It's pretty cool. They always buy me breakfast when I come in for my clinical trial stuff lol

As far as ARS and symptoms, yes. It was pretty brutal.  I flew to another city in the states to get away for a couple days.  The morning after I got there I was laying in bed in the hotel room wondering if someone had bashed my body with a baseball bat overnight while I was sleeping. I was super achy and sore, cold shivers then night sweats, fever, massive headache. Every time I moved I was in such discomfort.  I spent the whole three days in bed, a total waste of a trip.  The flight home was awful and could barely get myself to the airport.  A month or so after that I started to have quite a few skin issues, breakouts, folliculitis, etc.  Also, my hair started to fall out in droves and I figure by the end of it I probably lost over half the count of hair on my head.  It has since stopped falling out and is all growing back now thankfully. 
Still some skin issues and I have insomnia.  I'm hoping those go away soon.

Side effects: GI issues. Gas, bloating and the runs. This has started to calm down slowly though. 

I hope I come down enough to make it to UD by the 23rd...here's to hoping!

Good luck with yours..let us know how your counts are going.

positivelynerd:
Lincoln,

My symptoms were like a stomach bug- fever, malaise, diarrhea.  Then they put me on antibiotics, cleared it up, but I felt like hell.  I thought it was the Cipro.  Then the rash.  Follicitis.  Sebhorreic dermatitis, then the phone call.

The best thing for my GI issues was probiotics.  Florastor was great, Culterelle, Kefir yogurt drink.  I think the Florastor was the best, but I also got a generic store brand at a drug store that was almost as good.  The doctor never mentioned any interactions with my meds so I've kept on them, though he said with my VL down and CD4 improving I probably don't need them anymore.  Maybe I'll take a hiatus from them and see how that goes.

Best of luck on your numbers!

-D

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version